Wagoner

Member since 11/9/2013

Activity

  • 15 total posts
  • 1 review
  • 14 comments

Reviews by Wagoner

Help - Delaware, DE

I was injected 10 days ago with dysport and I have been having severe symptoms. My right eye twitches constantly and my vision is blurred. I have anxiety attacks. I have a weird numbness/tingling feeling that rolls through my body. I have foggy thinking. I am so scared. Do the symptoms keep... READ MORE

Recent comments from Wagoner

I agree that it has changed and ruined all of our lives and they should b held accountable. This product is not safe!!! READ COMMENT

Any ideas on how to find someone that does this testing around me in Delaware? READ COMMENT

Thank u...I also practice alternative medicine and have been talking multiple supplements and have been doing detox. I will check into this I am willing to do anything. It is so scary. Thank u READ COMMENT

Hi huddie. I am so sorry for what your going through but I am going through the same. I am almost 7 months post and it has been awful. Just like u said I feel it is in all of my nerves. When I feel one thing gets better it comes back.... READ COMMENT